Results on the Chebyshev method in banach spaces

Ioannis K. Argyros, Dong Chen


In this paper, under standard Newton-Kantorovich conditions, we establish the Kantorovich-type convergence theorem for Chebyshev method in Banach spaces.

Palabras clave

Numerical Solutions of Nonlinear operator equations; Banach spaces; Chebyshev iterative method; Kantorovich-type convergence; Newton-Kantorovich assumptions; Error bound expression

Texto completo:



Argyros, I.K.: Quadratic equations and applications to Chandrasekhar's and related equations. Bull. Austral. Math. Soc., 32 (1988), 275-292.

Argyros, I.K.: On a class of nonlinear integral equations arising in Neutron Transport. Aequations Mathematicae, 36 (1988), 99-111.

Chen, D.: Standard Kantorovich theorem of the Chebyshev method on complex plane. Intern. J. Computer Math., 42:(1+2) (1993), 67-70.

Gragg, W.B.; Tapia, R.A.: Optimal error bounds for Newton-Kantorovich Theorem. SIAM J. Numer. Aual., 11 (1974), 10-13.

Kantorovich, L.V.; Akilov, G.P.: Functional Analysis in Normed Spaces. Pergamon Press, New York, 1964.

Ostrowski, A.M.: Solution of Equations in Euclidean and Banach Spaces. Academic Press, New York, 3rd ed., 1973.

Rall, L.B.: Computational Solution of Nonlinear Operator Equations. John Wiley & sons, Inc., New York, 1969.

Yamamoto, T.: On the methos of Tangent Hyperbolas in Banach Spaces. J. Computational and Applied Math., 21(1988), 75-88.


Enlaces refback

  • No hay ningún enlace refback.